# SDR QXEA2019121600460

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 25,961 hours, 28,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 58A104
- Condition: Loose
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FA EMER LIGHT COVER ON PANEL BETWEEN JUMPSEAT AND MCD IS ABOUT TO FALL OFF. REMOVED FROM SERVICE. INSTALLED NEW GUARD ON FORWARD FA EMERGENCY LIGHT SWITCH. OPS CHECKS GOOD. A/C OK FOR CONTINUED SERVICE. AIRCRAFT RETURNED TO SERVICE.
